# SDR DALA1033290723

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 33,565 hours, 10,699 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AIRCRAFT EXPERIENCED A STANDBY INVERTER MESSAGE FOLLOWED BY A REPORT OF FUMES IN THE CABIN.  WATER HAD BEEN  SPILLED IN THE COCKPIT.  AN EMERGENCY WAS DECLARED AND LANDING NORMAL.  MAINTENANCE REPLACED THE STATIC INVERTER AND THE BATTERY CHARGER.  BOTH WERE WET AND SMELLED OF SMOKE.  OPERATIONAL CHECK WAS GOOD.  (2010-D1390) (DL75E103252)
